J4 ›› 2011, Vol. 46 ›› Issue (2): 29-33.
• Articles •
A singular quasilinear homogeneous elliptic equation is studied. Using Ekeland’s variational principle and Brezis-Lieb lemma, the existence of a local minimal solution is proved under certain conditions.
singular elliptic equation; Sobolev-Hardy inequality; Ekeland’s variational principle
LI Juan. Existence of a minimal solution for a singular elliptic equation involving critical exponents[J].J4, 2011, 46(2): 29-33.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks